Non-accessible critical points of certain rational functions with Cremer points.
Petracovici, Lia
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 31 (2006), p. 3-11 / Harvested from The Electronic Library of Mathematics
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:126125
@article{05024736,
     title = {Non-accessible critical points of certain rational functions with Cremer points.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {31},
     year = {2006},
     pages = {3-11},
     zbl = {1090.37034},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05024736}
}
Petracovici, Lia. Non-accessible critical points of certain rational functions with Cremer points.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 31 (2006) pp. 3-11. http://gdmltest.u-ga.fr/item/05024736/